# SDR SWIA201439623

- Difficulty date: October 8, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 33,561 hours, 27,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9, FS 280 UPPER FLOORBEAM IS CRACKED.  C-CHECK, REPAIR IAW REO.
